Skip to main content

Research Repository

Advanced Search

Linear instability of planar shear banded flow

Fielding, SM

Authors



Citation

Fielding, S. (2005). Linear instability of planar shear banded flow. Physical Review Letters, 95(13), https://doi.org/10.1103/physrevlett.95.134501

Journal Article Type Article
Publication Date 2005-09
Journal Physical Review Letters
Print ISSN 0031-9007
Electronic ISSN 1079-7114
Publisher American Physical Society
Volume 95
Issue 13
DOI https://doi.org/10.1103/physrevlett.95.134501